Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 77, Number 264

All articles in this issue are freely accessible.

On the order of convergence of the discontinuous Galerkin method for hyperbolic equations
Gerard R. Richter.
Math. Comp. 77 (2008), 1871-1885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429867
A superconvergent LDG-hybridizable Galerkin method for second-order elliptic problems
Bernardo Cockburn, Bo Dong and Johnny Guzmán.
Math. Comp. 77 (2008), 1887-1916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429868
Robust a posteriori error estimation for the nonconforming Fortin–Soulie finite element approximation
Mark Ainsworth and Richard Rankin.
Math. Comp. 77 (2008), 1917-1939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429869
A mixed method for axisymmetric div-curl systems
Dylan M. Copeland, Jayadeep Gopalakrishnan and Joseph E. Pasciak.
Math. Comp. 77 (2008), 1941-1965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429870
Polynomial extension operators for $H^{1}$, $\boldsymbol{H}(\mathbf{curl})$ and $\boldsymbol{H}(\mathbf{div})$-spaces on a cube
M. Costabel, M. Dauge and L. Demkowicz.
Math. Comp. 77 (2008), 1967-1999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429871
Optimal order multilevel preconditioners for regularized ill-posed problems
Andrei Draganescu and Todd F. Dupont.
Math. Comp. 77 (2008), 2001-2038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429872
Local projection stabilization of equal order interpolation applied to the Stokes problem
Sashikumaar Ganesan, Gunar Matthies and Lutz Tobiska.
Math. Comp. 77 (2008), 2039-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429873
New expansions of numerical eigenvalues for $-Δu=𝜆𝜌u$ by nonconforming elements
Qun Lin, Hung-Tsai Huang and Zi-Cai Li.
Math. Comp. 77 (2008), 2061-2084
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429874
A finite difference method on layer-adapted meshes for an elliptic reaction-diffusion system in two dimensions
R. Bruce Kellogg, Torsten Linss and Martin Stynes.
Math. Comp. 77 (2008), 2085-2096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429875
The Euler implicit/explicit scheme for the 2D time-dependent Navier-Stokes equations with smooth or non-smooth initial data
Yinnian He.
Math. Comp. 77 (2008), 2097-2124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429876
Pointwise approximation of corner singularities for a singularly perturbed reaction-diffusion equation in an $L$-shaped domain
Vladimir B. Andreev and Natalia Kopteva.
Math. Comp. 77 (2008), 2125-2139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429877
On splitting methods for Schrödinger-Poisson and cubic nonlinear Schrödinger equations
Christian Lubich.
Math. Comp. 77 (2008), 2141-2153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429878
A stable test for strict sign regularity
V. Cortés and J. M. Peña.
Math. Comp. 77 (2008), 2155-2171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429879
Global convergence of the Polak-Ribière-Polyak conjugate gradient method with an Armijo-type inexact line search for nonconvex unconstrained optimization problems
Zeng Xin Wei, Guo Yin Li and Li Qun Qi.
Math. Comp. 77 (2008), 2173-2193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429880
Computing singular values of diagonally dominant matrices to high relative accuracy
Qiang Ye.
Math. Comp. 77 (2008), 2195-2230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429881
A globally convergent BFGS method for nonlinear monotone equations without any merit functions
Wei-Jun Zhou and Dong-Hui Li.
Math. Comp. 77 (2008), 2231-2240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429882
Positive quadrature formulas III: asymptotics of weights
Franz Peherstorfer.
Math. Comp. 77 (2008), 2241-2259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429883
Monotonicity of some functions involving the gamma and psi functions
Stamatis Koumandos.
Math. Comp. 77 (2008), 2261-2275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429884
Identifying minimal and dominant solutions for Kummer recursions
Alfredo Deaño, Javier Segura and Nico M. Temme.
Math. Comp. 77 (2008), 2277-2293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429885
Divided differences of inverse functions and partitions of a convex polygon
Michael S. Floater and Tom Lyche.
Math. Comp. 77 (2008), 2295-2308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429886
The power of adaption for approximating functions with singularities
Leszek Plaskota, Grzegorz W. Wasilkowski and Yaxi Zhao.
Math. Comp. 77 (2008), 2309-2338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429887
A Gilbert-Varshamov type bound for Euclidean packings
Gabriele Nebe and Chaoping Xing.
Math. Comp. 77 (2008), 2339-2344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429888
The construction of good extensible rank-1 lattices
Josef Dick, Friedrich Pillichshammer and Benjamin J. Waterhouse.
Math. Comp. 77 (2008), 2345-2373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429889
Computation of Maass waveforms with nontrivial multiplier systems
Fredrik Strömberg.
Math. Comp. 77 (2008), 2375-2416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429890
A $p$-adic algorithm to compute the Hilbert class polynomial
Reinier Bröker.
Math. Comp. 77 (2008), 2417-2435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429891
The zeros of Dedekind zeta functions and class numbers of CM-fields
Geon-No Lee and Soun-Hi Kwon.
Math. Comp. 77 (2008), 2437-2445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429892
Solving resultant form equations over number fields
István Gaál and Michael Pohst.
Math. Comp. 77 (2008), 2447-2453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429893
Prime factors of consecutive integers
Mark Bauer and Michael A. Bennett.
Math. Comp. 77 (2008), 2455-2459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2429894